# SDR CALA9801198

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN UPPER OUTBOARD FLANGE OF RT WING RIB AT WS 171.5, STRINGER 16.  AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-6.
